# SDR 2012FA0000490

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: General aviation
- Aircraft: N2033
- Make and model: Braero BAE125800A
- Aircraft serial: 258093
- Aircraft time: 10,214 hours, 7,236 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: 7011702916
- Part serial: 94050432
- Condition: Malfunctioned
- Part time: 10,229 hours, 7,245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AT 24000 FT, INBOUND TO DESTINATION, AUTOPILOT WARNING HORN SOUNDED CONTINUOUSLY AND ALL AUTOPILOT WARNING LIGHTS WERE ON AND AUTOPILOT ENGAGE LIGHTS WERE ON WITH AUTOPILOT OFF.  DETECTED A BURNED WIRE ODOR THAT PROGRESSIVELY INCREASED, DECIDED TO LAND.  PULLED AUTO FLIGHT CONTROL CIRCUIT BREAKER AND ALL OF THE AUTOPILOTS WENT OUT.
